SYNTHES GMBH RECIPROCATING SAW ATTACHMENT FOR TRS; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Back to Search Results |
| Catalog Number |
05.001.225 |
| Medical Device Problem Codes |
Mechanical Jam (2983); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: investigation summary: a visual and functional assessment was performed on the device: the following steps failed: check general function in running mode check oscillation frequency with frequency meter during service/repair the following was observed : beyond repair due to condition and lack of maintenance.During the service evaluation the following failures were identified: functional : frozen/will not move conclusion: failure reported is confirmed root cause: faulty parts action: return unrepaired.
Event or Problem Description
It was reported that during service and evaluation, it was determined that the saw attachment device was frozen/would not move.It was noted in the service order that the device did not work anymore.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention, or prolonged hospitalization.All available information has been disclosed.